# SDR 97ZZZX2952

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N400RG
- Make and model: Boeing 727-22
- Aircraft serial: 19149
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 259.5-295
- Part time: 38,277 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED CORROSION COMMON TO THE LAP SEAM BETWEEN STA 259.5 AND STA 295 AND STR 24R.  REPAIRED BY CLEANING OUT CORROSION PER SB 53-0072.  DUE TO EXTENT OF DAMAGE, THE LAP SEAM WAS REPAIRED USING REPAIR DOUBLERS AND FILLERS.  REPAIRED IAW EVERGREEN AIR CENTER - ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N400RG-53-04-EAC.
